# SDR 2024FA0000591

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: General aviation
- Aircraft: N8052T
- Make and model: Piper PA-28-161
- Aircraft serial: 288216091
- Aircraft time: 8,003 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Torque Link
- Part number: 65489002
- Part serial: D983
- Condition: Broken
- Location: Zone 700
- Part time: 8,003 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RH MLG LOWER STRUT SEPARATED FROM UPPER STRUT.  UPPER TORQUE LINK ATTACHMENT EAR BROKE.
